The role of true finiteness in the admissible recursively enumerable degrees

Bulletin of Symbolic Logic 11 (3):398-410 (2005)
  Copy   BIBTEX

Abstract

We show, however, that this is not always the case.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
49 (#325,281)

6 months
4 (#794,133)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

On notation for ordinal numbers.S. C. Kleene - 1938 - Journal of Symbolic Logic 3 (4):150-155.
The α-finite injury method.G. E. Sacks & S. G. Simpson - 1972 - Annals of Mathematical Logic 4 (4):343-367.
On Notation for Ordinal Numbers.S. C. Kleene - 1939 - Journal of Symbolic Logic 4 (2):93-94.
Metarecursive sets.G. Kreisel & Gerald E. Sacks - 1965 - Journal of Symbolic Logic 30 (3):318-338.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.

View all 20 references / Add more references